# SDR DL76L991165

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Required Service
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYS RSVR LIGHT AND RIGHT HYD QUANT EICAS MESSAGE.  SECURED RT PRIM PUMP AND DEMAND PUMP AS PER ABN PROC QTY CONT TO DROP.  LEFT BOTH PUMPS OFF QTY STAB AT .43.  SERVICED RT HYD SYSTEM TO FULL.  PRESSURIZED SYSTEM FOR APPROX 2 HRS, VISUALLY INSPECTED EXTERIOR OF A/C AND AFT COMPARTMENTS, NO LEAKS FOUND.  NO INDICATION OF REDUCTION IN HYD FLUID QTY.  RAN ALL FLIGHT CTLS AND BRAKES ASSOCIATED WITH RT SYSTEM, ALL CHECKS NORMAL.
